# SDR VNAA202203051111

- Difficulty date: March 2, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 26,712 hours, 20,073 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Switch
- Part number: 84799066
- Condition: Unserviceable
- Location: 600
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IB GND SPLRS AND GND SPLR DEPLOY CAUTION MSGS IN FLIGHT, RH IB SPLR SHOWED DEPLOYED ON FLT/CTL PAGE / INTERROGATED MDC FOR B1 CODE 156704. ADVANCED DIAGNOSTICS SHOWED BIT FOR R IB GROUND SPOILER SENSOR SET TO 1. REMOVED AND REPLACED RH IB GROUND PROXIMITY SWITCH IAW AMM TASK 27-63-07-000/400-801-A01. OPS/RIG CHECK GOOD.
